MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/17MM

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/17MM
Model Number 02.07.0317SCF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-dec-2024: lot: 2001349: (b)(4) items manufactured and released on 24-mar-2020.Expiration date: 2025-03-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2023.On (b)(6) 2024, the patient came in due to signs of infection and the pathogen was unknown.The surgeon performed a washout and revised the patella implant, tibial tray, tibial insert and femoral component.The surgery was completed successfully.On (b)(6) 2024 the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/17MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21053559
Report Number3005180920-2024-01120
Device Sequence Number12779349
Product Code JWH
UDI-Device Identifier07630030817410
UDI-Public07630030817410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model Number02.07.0317SCF
Device Lot Number2001349
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight58 KG
Patient RaceWhite